Chinese
Register of
Marine Species
(ChaRMS)
Intro | Search taxa | Taxon tree | Sources | Statistics | Editors | Log in

ChaRMS taxon details

Cirsotrema varicosum (Lamarck, 1822)

215036  (urn:lsid:marinespecies.org:taxname:215036)

accepted
Species
marine
Not documented
MolluscaBase eds. (2021). MolluscaBase. Cirsotrema varicosum (Lamarck, 1822). Accessed through: Xu, K., An, J., Ding, L., Dong, D., Gao, Y., Huang, Y., Jiang, W., Lei, Y., Li, K., Li, X., Li, Y., Liang, X., Lin, G., Lin, M., Liu, H., Liu, J., Liu, W., Liu, X., Lu, D., Ma, Z., Ren, X., Sha, Z., Sun, J., Sun, S., Sun, Z., Tian, L., Wang, D., Wang, J., Wu, X., Xia, B., Xiao, N., Yin, J., Zhang, J., Zhang, S., Zhang, X., Zhao, E., Zheng, X., Zhou, H., Zhou, J. & Zhou, K. (2021) Chinese Register of Marine Species at: http://www.marinespecies.org/charms/aphia.php?p=taxdetails&id=215036 on 2022-09-26
Xu, K., An, J., Ding, L., Dong, D., Gao, Y., Huang, Y., Jiang, W., Lei, Y., Li, K., Li, X., Li, Y., Liang, X., Lin, G., Lin, M., Liu, H., Liu, J., Liu, W., Liu, X., Lu, D., Ma, Z., Ren, X., Sha, Z., Sun, J., Sun, S., Sun, Z., Tian, L., Wang, D., Wang, J., Wu, X., Xia, B., Xiao, N., Yin, J., Zhang, J., Zhang, S., Zhang, X., Zhao, E., Zheng, X., Zhou, H., Zhou, J. & Zhou, K. (2022). Chinese Register of Marine Species. Cirsotrema varicosum (Lamarck, 1822). Accessed at: https://www.marinespecies.org/charms/aphia.php?p=taxdetails&id=215036 on 2022-09-26
Date
action
by
2004-01-21 17:06:37Z
created
2014-04-11 14:38:49Z
checked

basis of record Spry, J. F. (1961). The sea shells of Dar es Salaam: Gastropods. <em>Tanganyika Notes & Records.</em> 56: 1-33. [details]   

additional source Nakayama, T. (2003). A review of northwest Pacific epitoniids (Gastropoda: Epitoniidae). <em>Monographs of Marine Mollusca 6: 1-143.</em>
page(s): 23 [details]  Available for editors  PDF available 

additional source Liu, J.Y. [Ruiyu] (ed.). (2008). Checklist of marine biota of China seas. <em>China Science Press.</em> 1267 pp. (look up in IMIS[details]  Available for editors  PDF available 

additional source Kilburn R.N. (1985). The family Epitoniidae (Mollusca: Gastropoda) in southern Africa and Mozambique. <em>Annals of the Natal Museum.</em> 27(1): 239-337., available online at http://www.vliz.be/imisdocs/publications/216603.pdf?
page(s): 253 [details]  Available for editors  PDF available 
 
 Present  Inaccurate  Introduced: alien  Containing type locality